Title of article
Hook–Schur Functions Analogues of Littlewoodʹs Identities and their Bijective Proofs
Author/Authors
Yang، نويسنده , , M. and Remmel، نويسنده , , J.B.، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
16
From page
257
To page
272
Abstract
We give bijective proofs of the Hook–Schur function analogues of two well-known identities of Littlewood. In the course of our proof, we propose a new correspondence which can be considered as a generalization of the Burge correspondences used in proving the Littlewood identities.
Journal title
European Journal of Combinatorics
Serial Year
1998
Journal title
European Journal of Combinatorics
Record number
1546844
Link To Document